# SDR CALA2009031900150

- Difficulty date: March 18, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 29,481 hours, 10,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A5240
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT STA 540 LBL 0.  REMOVED CRACKED INTERCOSTAL AT STA 540 LBL 0, FABRICATED NEW INTERCOSTAL FROM 7075 .040 (PAC44429), DRILLED INTERCOSTAL, ALODINED & PRIMED PART IAW B737-8 SRM 51-20-01.  INSTALLED INTERCOSTAL AT STA 540 IAW BOEING DWG 143A5240 & AMP; B737-8 SRM 51-40-2 & AMP; INSTALLED SHIM FABRICATED FROM .077 2024-T3 (PAC50600).
